# SDR WWMA9600089

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111121000
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED INTERMITTENT CARGO SMOKE WARNING LIGHT WITH TRIPLE STROKE CHIME, ONLY WHEN BLEEDS ARE OFF.  CLEANED FWD AND AFT CARGO SMOKE DETECTORS IAW SMM 2613, FCK GOOD.
